A noncommutative space approach to confined Dirac fermions in graphene
Journal of Mathematical Physics, Vol. 51, No. 6, Ocak 2010, s. 63522, ISSN: 00222488
DAYI ÖMER FARUK,JELLAL AHMED
|
S dualities in noncommutative and non anticommutative field theories
Proceedings, 12th Regional Conference on Mathematical physics : Islamabad, Pakistan, March 27-April 1, 2006, 27 Mart 2006
DAYI ÖMER FARUK,KELLEYANE LARA TALAR,ÜLKER SÜREYYA KAYHAN,YAPIŞKAN BARIŞ
|
Slq2R at roots of unity
Journal of Physics A: Mathematical and General, Vol. 32, No. 10, Mart 1999, s. 1895-1907, ISSN: 0305-4470
AHMEDOV HADJI,DAYI ÖMER FARUK
|
Quantum Hall effect wavefunctions as cyclic representations of
Journal of Physics A: Mathematical and General, Vol. 31, No. 15, Nisan 1998, s. 3523-3529, ISSN: 0305-4470
DAYI ÖMER FARUK
|
q deformed star products and Moyal brackets
Journal of Mathematical Physics, Vol. 39, No. 1, Ocak 1998, s. 489, ISSN: 00222488
DAYI ÖMER FARUK
|
Spin dynamics with non Abelian Berry gauge fields as a semiclassical constrained Hamiltonian system
Journal of Physics A: Mathematical and Theoretical, Vol. 41, No. 31, Ağustos 2008, s. 315204, ISSN: 1751-8113
DAYI ÖMER FARUK
|
The effective field theory of 2 1 dimensional topological insulator in the presence of Rashba spin orbit interaction
Journal of Physics A: Mathematical and Theoretical, Vol. 46, No. 43, Kasım 2013, s. 435001, ISSN: 1751-8113
DAYI ÖMER FARUK,ELBİSTAN MAHMUT
|
Two dimensional fractional supersymmetry from the quantum Poincaré group at roots of unity
Journal of Physics A: Mathematical and General, Vol. 32, No. 35, Eylül 1999, s. 6247-6253, ISSN: 0305-4470
AHMEDOV HADJİ,DAYI ÖMER FARUK
|
slq 2 realizations for Kepler and oscillator potentials and q canonical transformations
Journal of Physics A: Mathematical and General, Vol. 28, No. 8, Nisan 1995, s. 2395-2402, ISSN: 0305-4470
DAYI ÖMER FARUK,DURU İSMAİL H
|
BFV BRST analysis of the classical and quantum q deformations of the sl 2 algebra
Journal of Physics A: Mathematical and General, Vol. 27, No. 1, Ocak 1994, s. 219-230, ISSN: 0305-4470
DAYI ÖMER FARUK
|
Equivalence groups for first-order balance equations and applications to electromagnetism
THEORETICAL AND MATHEMATICAL PHYSICS, cadiz/İSPANYA, Vol. 137, No. 2, 10 Haziran 2002, s. 1590-1597, ISSN: 0040-5779
ÖZER SAADET SEHER,ERDOĞAN ŞUHUBİ
|
Group invariant solutions of the 2 1 dimensional cubic Schrödinger equation
JOURNAL OF PHYSICS A - MATHEMATICAL AND GENERAL, Vol. 39, No. 12, 2006, s. 2973-2993
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
|
On integrability of variable coefficient nonlinear Schrödinger equations
REVIEWS IN MATHEMATICAL PHYSICS, Vol. 24, No. 7, 2012, s. 1250015
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
|
Variable coefficient Davey Stewartson system with a Kac Moody Virasoro symmetry algebra
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 57, No. 6, Haziran 2016, s. 63502
GÜNGÖR FARUK,ÖZEMİR CİHANGİR
|
Variable coefficient nonlinear Schrödinger equations with four dimensional symmetry groups and analysis of their solutions
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 52, 2011, s. 93702
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
|
Symmetry classification of variable coefficient cubic quintic nonlinear Schrödinger equations
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 54, No. 2, Şubat 2013, s. 23502
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
|
Analysis of Mathews-Lakshmanan dynamical system via Prelle-Singer and λ-symmetry approach
14th Regional Conference on Mathematical Physics,, Vol. 2, No. 3, 9 Mayıs 2018, s. 1-12
ÖZER TEOMAN,ORHAN ÖZLEM
|
Fundamental Weights Permutation Weights and Weyl Character Formula
Journal of Physics A-Mathematical and Theoretical, Vol. 32, 1999, s. 1701-1707, ISSN: 1751-8113
KARADAYI HASAN RIFAT,GÜNGÖRMEZ MELTEM
|
An Explicit Construction of Casimir Op and Eigenvalues I
Journal of Mathematical Physics, Vol. 38, 1997, s. 5976-5990
KARADAYI HASAN RIFAT,GÜNGÖRMEZ MELTEM
|
An Explicit Construction of Casimir Op and Eigenvalues II
journal of mathematical physics, Vol. 38, 1997, s. 5991-6007
KARADAYI HASAN RIFAT,GÜNGÖRMEZ MELTEM
|